# SDR SWI2024021900173

- Difficulty date: January 9, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 49,030 hours, 32,232 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 319 S21l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS319 AT STR 21L HAS CORROSION    (C-CHECK RO 2/18/2024)   INSTALLED NEW FRAME SECTOR FS319 FROM STR 18L - STR 21L REF CRJ-700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01 AND DWG SH670-31810 REV AE. COMPLIED WITH SKY WEST TC 51-900-1002-SKY.
